Jump to content

minoxidil causing hair loss - 1 year HT


Recommended Posts

Hi all,

I'm on Tropical Finesteride and taking Biotin and Viciscal and minoxidil in a liquid form. I use this only once a day as if i used in the evening before going to bend it irritated my scalp. I also use Nizoral shampoo 2-3 times a week.  

Had a HT with Stem cell therapy + PRP just under a year ago with Dr Bisanga clinic in Greece and had amazing growth in just matter of months and felt amazing ! Crown area 2700 Graphs.

In November I started to shed hair on a daily basis approx 10 hairs when applying minoxidil on wet hair after a shower. I was told not to worry and this will stop. Its now May and I am still losing 10-15 of thick hair and I have noticed going thin considerably where I had my HT Crown area 2700 Graphs.

Plus my hair feels quite shabby and lifeless and does not have the bounce it once it had.

I need help to stop this hairloss and I am thinking to stop using minoxidil and switch to the tablet form, and also stop using the Tropical Finesteride and start the oral form ? 

Can someone please give me advice and recommendation pls?  I will post some pics soon as they are on my mobile. 

 

Anyone had similar experience? 

909F1C6A-B88D-4372-962E-5671CAF7BDFD.jpeg

0F31DB82-9CFA-4E64-A8DE-26C9AF7BBAAE.jpeg

Edited by Ashforce
Adding pictures
Link to post
Share on other sites

How long have you been using minox? My understanding is that you’ll notice closer to 4-6 months the rebounding of minox, from the hairs that are shedding being replaced by new hairs in the growth phase.  If you’ve only just started, you may have to be patient with it 

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...